We pride ourselves on having the friendliest
and most welcoming forums for moms and moms to be! Please take a moment
for free so you can be a part of our growing community of mothers.
If you have any problems registering please drop an email to firstname.lastname@example.org.
Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!
I'm 16 and had sex 4 days after my period. We used a condom and he didn't cum (we always use protection and he always pulls out before he ejaculates). Right now I'm experiencing really bad lower abdominal cramping and light pink discharge. It is still 2 weeks before my next period. Am I pregnant?
Around 2 months ago I also took emergency contraception. I took it just before my period around that time. It came late and so did my one the next month. Could this pill be the effect of what is happening to me right now?
I have also recently been sick with a throat infection and took 2 sorts of antibiotics: Metronide (metronidazole) and amoxcyillin and clavulanic. Do these effect my period or menstrual cycle in any way?
Am i pregnant? If not, what is happening to my body? what are the causes?
it is highly unlikely you are pregnant... you could of had some pink discharge due to ovulation..... sometimes woman can experience more discharge and some spotting while they ovulate..... there is also a chance you could have a yeast infection... antibiotics can cause a yeast infection.... good luck